# SDR SWAA2023021488685

- Difficulty date: January 5, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR LIGTHS POWER SUPPLY LH SIDE AT PASSENGER CABIN (1 EA) 2023-37681<[01] REPLACED EMERGENCY DOOR LIGTHS POWER SUPPLY LH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-806. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED EMERGENCY DOOR LIGTHS POWER SUPPLY LH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-806. SEE INDIVIDUAL SIGN OFF BELOW COMPLETED
